MathSciNet Relay Station
MathSciNet bibliographic data
MR3086311 40A05 (46A45)
Raj, Kuldip; Jamwal, Seema; Sharma, Sunil K. New classes of generalized sequence spaces defined by an Orlicz function. J. Comput. Anal. Appl. 15 (2013), no. 4, 730–737.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement